# SDR UALA2011052302525

- Difficulty date: May 22, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 37,500 hours, 14,980 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Leaking
- Location: Nr 2 Pylon
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

YELLOW HYD SYS TO 0 QUAN AT 7000FT.   GREEN AND BLUE SYS NORMAL.  HYD TUBE AT PYLON.  REPLACED NR 2 ENG HYD TUBE.  RAN NR 2 ENG OPS CHECKED T-R.  NORMAL AND NO LEAKS.
